Tokyo Journal of Mathematics

A Complex Continued Fraction Transformation and Its Ergodic Properties

Shigeru TANAKA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 191-214.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151579

Digital Object Identifier
doi:10.3836/tjm/1270151579

Mathematical Reviews number (MathSciNet)
MR800085

Zentralblatt MATH identifier
0581.10028

Citation

TANAKA, Shigeru. A Complex Continued Fraction Transformation and Its Ergodic Properties. Tokyo J. Math. 08 (1985), no. 1, 191--214. doi:10.3836/tjm/1270151579. https://projecteuclid.org/euclid.tjm/1270151579


Export citation